# SDR UIEA2020040100616

- Difficulty date: March 31, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,095 hours, 11,553 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: 54904
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK BROKEN.( REMOVED AND REPLACED CAPT'S O2 MASK IAW B767 AMM 35-11-51. OPS CHECK GOOD. NO DEFECTS NOTED. )
